# SDR DXTA2011070504646

- Difficulty date: July 4, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N668QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605268
- Aircraft time: 7,849 hours, 6,279 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Bearing
- Part number: S38951
- Condition: Worn
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 10,000 FT & ACCELERATING PAST 200, A NOTICABLE VIBRATION FELT IN YOLK,  MOST NOTICABLE AFTER AILERON TRIM WAS PUT INTO LEVEL WITH WINGS.   AFTER LEVEL OFF AT FL230 IAW INSTRUCTIONS, RETARDED EACH THOTTLE ONE AT A TIME & NO CHANGE IN VIBRATION.  DURING DESCENT VIBRATIONS DECREASED WHEN BELOW 210 KNOTS.  NO VIBRATIONS FELT THROUGH RUDDER PEDALS.  FOUND RUDDER TRIM TAB BEARINGS WORN. REMOVED BEARINGS AND CLEANED MATING SURFACES.   INSTALLED NEW BEARINGS. IAW MM SEC 20-10-08 REV 30.
